A remark on the Jacobians

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)35-46
Number of pages12
JournalCommunications in Contemporary Mathematics
Volume2
Issue number1
StatePublished - Feb 2000

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A remark on the Jacobians. / Hang, Fengbo; Lin, Fang-Hua.

In: Communications in Contemporary Mathematics, Vol. 2, No. 1, 02.2000, p. 35-46.

Research output: Contribution to journalArticle

@article{84309ff34d2b4e09b0529139b8cf6a7d,
title = "A remark on the Jacobians",
author = "Fengbo Hang and Fang-Hua Lin",
year = "2000",
month = "2",
language = "English (US)",
volume = "2",
pages = "35--46",
journal = "Communications in Contemporary Mathematics",
issn = "0219-1997",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "1",

}

TY - JOUR

T1 - A remark on the Jacobians

AU - Hang, Fengbo

AU - Lin, Fang-Hua

PY - 2000/2

Y1 - 2000/2

UR - http://www.scopus.com/inward/record.url?scp=23044519476&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23044519476&partnerID=8YFLogxK

M3 - Article

VL - 2

SP - 35

EP - 46

JO - Communications in Contemporary Mathematics

JF - Communications in Contemporary Mathematics

SN - 0219-1997

IS - 1

ER -